Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 24, NWS Kansas City, MO

July 17, 20255 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 17, 2025, 3:31 AM CDT for 5 counties in Missouri. It was in force for 5 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2025, 3:31 AM CDT (08:31 UTC)
Expired
Jul 17, 2025, 8:32 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MO, Clay County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 35 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 3:49 AM CDTFLASH FLOOD3 Wsw Maywood, MOWater Rescue.
Jul 17, 4:06 AM CDTFLASH FLOOD4 Nnw Raytown, MOWater Rescue.
Jul 17, 5:13 AM CDTFLASH FLOOD3 Ne Raytown, MOReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.
Jul 17, 6:30 AM CDTFLASH FLOOD3 N Oak Grove, MORoute H closed from flooding.
Jul 17, 6:32 AM CDTFLOOD3 S Independence, MOReport from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding.
Jul 17, 7:30 AM CDTFLASH FLOOD2 Wsw Maywood, MORoute 78 closed from flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3649 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WGUS53 KEAX 170831
FFWEAX
MOC033-047-095-107-177-171200-
/O.NEW.KEAX.FF.W.0024.250717T0831Z-250717T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
331 AM CDT Thu Jul 17 2025

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Southwestern Carroll County in north central Missouri...
  Southeastern Clay County in west central Missouri...
  Central Jackson County in west central Missouri...
  Northwestern Lafayette County in west central Missouri...
  Southern Ray County in west central Missouri...

* Until 700 AM CDT.

* At 331 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kansas City, Independence, Lee's Summit, Blue Springs, Raytown, 
  Liberty, Grandview, Grain Valley, Oak Grove, Odessa, Higginsville, 
  Lexington, Sugar Creek, Buckner, Claycomo, Courtney, Orrick, 
  Wellington, Lake Tapawingo and Glenaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3924 9421 3926 9368 3902 9368 3900 9411
      3899 9436 3890 9456 3923 9445

FLASH FLOOD...RADAR INDICATED

$$

73
2 follow-up statements
494 
WGUS53 KEAX 171115
FFWEAX
MOC033-047-095-107-177-171400-
/O.EXT.KEAX.FF.W.0024.000000T0000Z-250717T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
615 AM CDT Thu Jul 17 2025

The National Weather Service in Pleasant Hill MO has extended the

* Flash Flood Warning for...
  Southwestern Carroll County in north central Missouri...
  Southeastern Clay County in west central Missouri...
  Central Jackson County in west central Missouri...
  Northwestern Lafayette County in west central Missouri...
  Southern Ray County in west central Missouri...

* Until 900 AM CDT.

* At 615 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kansas City, Independence, Lee's Summit, Blue Springs, Raytown, 
  Liberty, Grandview, Grain Valley, Oak Grove, Odessa, Higginsville, 
  Lexington, Sugar Creek, Buckner, Claycomo, Courtney, Orrick, 
  Wellington, Lake Tapawingo and Glenaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3924 9421 3926 9368 3902 9368 3900 9411
      3899 9436 3890 9456 3923 9445

FLASH FLOOD...RADAR INDICATED

$$

73
185 
WGUS73 KEAX 171332
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
832 AM CDT Thu Jul 17 2025

MOC033-047-095-107-177-171342-
/O.CAN.KEAX.FF.W.0024.000000T0000Z-250717T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll MO-Clay MO-Jackson MO-Lafayette MO-Ray MO-
832 AM CDT Thu Jul 17 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN CARROLL, 
SOUTHEASTERN CLAY, CENTRAL JACKSON, NORTHWESTERN LAFAYETTE AND 
SOUTHERN RAY COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3924 9421 3926 9368 3902 9368 3900 9411
      3899 9436 3890 9456 3923 9445

$$

Curtis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 2:20 AM CDT, 1 hour 11 minutes earlier. Its key messages:

  • * Areas of heavy rain early this morning. Several inches of rain possible from the KC area eastward along and south of Highway 36.
  • Flash flooding will continue to be a threat through the morning hours.
  • Rain may continue into the afternoon south of Highway 50. * Heat and humidity build into the area this weekend. - Dangerous heat next week with highs in the mid to upper 90s and heat index values of 105 to 110.
Area forecast discussion, Jul 17, 2:20 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
220 AM CDT Thu Jul 17 2025

.KEY MESSAGES...

* Areas of heavy rain early this morning. Several inches of rain
  possible from the KC area eastward along and south of Highway 36.
    - Flash flooding will continue to be a threat through the
      morning hours.
    - Rain may continue into the afternoon south of Highway 50.

* Heat and humidity build into the area this weekend. -
  Dangerous heat next week with highs in the mid to upper 90s
  and heat index values of 105 to 110.

&&

.DISCUSSION...
Issued at 219 AM CDT Thu Jul 17 2025

Fast looping of radar shows what looks like at least two MCVs
affecting the area, withing the broader rainfall affecting the
region from eastern KS into central MO. The most notable MCV, as of
07Z, is over the KC metro. This circulation allowed rapid convective
development between 06Z and 07Z with only slow southward movement.
This is on top of an area that already saw heavy rainfall from
yesterday afternoon to evening. The second area, was over Johnson
County, MO and Pettis County. As of 02Z it looks like this area of
convection is weakening but this MCV was able to produce radar
estimated rainfall amounts near 4". These areas should move
southward with time through the predawn hours. Flash flooding will
remain a concern with this activity with eventual river flooding
from the excessive runoff.

With ongoing convection again tonight, there was little time to
analyze anything beyond the next 12-24 hours. But guidance shows an
upper-level ridge building  into the Southern Plains by Sunday. This
ridge looks to remain entrenched in the middle of the country
through the end of the forecast and based on ensemble guidance
through at least day 9 (July 25th). Our forecast continues to show
highs in the mid to upper 90s with heat index values in the 105-110
range.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1240 AM CDT Thu Jul 17 2025

Widespread thunderstorms will continue to stream across the
region with occasional IFR or lower conditions. Showers may
then continue into the morning hours before coming to an end.
Surface high pressure will build over the area through the day,
and that will lead to northeast winds, MVFR/IFR ceilings and
possibly some light rain/drizzle.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...CDB
AVIATION...CMS
Hazardous weather outlook, Jul 16, 5:06 AM CDT, 22 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CDT Wed Jul 16 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171006-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CDT Wed Jul 16 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

* Decaying convective system this morning will bring scattered
  to widespread storms to the area before sunrise. A few wind
  gusts to 50 mph are possible.

* Outflow from that convective may foster new development this
  afternoon. Adds a large amount uncertainty to the forecast though.

* Better chances for storms after sunset. A few strong to severe
  storms are possible with strong winds and locally heavy rain
  the main hazards.

* High heat returns this weekend into next week. Increasing
  potential for heat index values near 110 next week.

In the hours before

Special weather statement, Jul 16, 11:07 PM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1107 PM CDT Wed Jul 16 2025

MOZ038-039-044-045-170445-
Johnson MO-Saline MO-Lafayette MO-Pettis MO-
1107 PM CDT Wed Jul 16 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PETTIS...SOUTHWESTERN
SALINE...SOUTHEASTERN LAFAYETTE AND EASTERN JOHNSON COUNTIES THROUGH
1145 PM CDT...

At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Houstonia to Knob Noster
to near Warrensburg. Movement was southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sedalia, Warrensburg, Knob Noster, Concordia, Sweet Springs, Whiteman
Air Force Base, La Monte, Houstonia, Whiteman Afb, Centerview, Emma,
Hughesville, and Fayetteville.

This includes Interstate 70 in Missouri between mile markers 76 and
85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3877 9308 3867 9337 3863 9376 3877 9394
      3897 9370 3897 9306
TIME...MOT...LOC 0407Z 301DEG 12KT 3882 9324 3878 9358 3872 9381

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Krull
Local storm report, Jul 16, 11:10 PM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1110 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Gst     1 WNW Clare             38.83N 94.89W
07/16/2025  M76 MPH          Johnson            KS   ASOS

&&

AK
Local storm report, Jul 16, 11:11 PM CDT, 4 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1111 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     Tstm Wnd Gst     1 WNW Clare             38.83N 94.89W
07/16/2025  M76 MPH          Johnson            KS   ASOS

&&

AK
Local storm report, Jul 16, 11:49 PM CDT, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1149 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     Tstm Wnd Gst     Whiteman Air Force Base 38.73N 93.55W
07/16/2025  E51 MPH          Johnson            MO   AWOS

&&

AK
Local storm report, Jul 17, 12:36 AM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1236 AM CDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     Tstm Wnd Dmg     2 N Knob Noster         38.80N 93.56W
07/16/2025                   Johnson            MO   Emergency Mngr

            Downed power poles closed MM Hwy between 250
            RD and NE 951 RD. Time estimated from radar.

&&

AK
Special weather statement, Jul 17, 1:42 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
142 AM CDT Thu Jul 17 2025

KSZ025-103-104-MOZ021-028-029-037-170715-
Wyandotte KS-Atchison KS-Leavenworth KS-Platte MO-Clinton MO-
Jackson MO-Clay MO-
142 AM CDT Thu Jul 17 2025

...A CONGEALED THUNDERSTORM COMPLEX WILL IMPACT
WYANDOTTE...LEAVENWORTH... SOUTHEASTERN ATCHISON...WESTERN
CLAY...SOUTHWESTERN CLINTON...PLATTE AND NORTHWESTERN JACKSON
COUNTIES THROUGH 215 AM CDT...

At 140 AM CDT, Doppler radar was tracking a congealed thunderstorm
complex over the northwest quadrant of the Kansas City Metro Area.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kansas City, Leavenworth, Gladstone, Lansing, Smithville, Bonner
Springs, Parkville, Tonganoxie, Platte City, Basehor, Edwardsville,
North Kansas City, Riverside, Weatherby Lake, Weston, Kansas City
Kansas, Kansas City Intl Arpt, Lake Waukomis, Trimble, and Camden
Point.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 5.
 Interstate 70 in Kansas between mile markers 410 and 423.
 Interstate 35 in Missouri between mile markers 0 and 9.
 Interstate 35 in Kansas between mile markers 234 and 235.
 Interstate 29 between mile markers 0 and 28.
 Interstate 635 between mile markers 2 and 12.
 Interstate 435 between mile markers 10 and 42.
 Kansas Turnpike between mile markers 216 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3949 9518 3950 9454 3906 9453 3907 9518
TIME...MOT...LOC 0640Z 281DEG 31KT 3929 9478

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Krull

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:20 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte40 min
Jul 16, 7:33 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte3 hr
Jul 16, 7:33 PM CDTSpecial Weather StatementEAXHoward27 min
Jul 16, 7:38 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline52 min
Jul 16, 7:47 PM CDTSevere Thunderstorm WarningEAXJackson43 min
Jul 16, 7:51 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Randolph, Saline3 hr
Jul 16, 8:25 PM CDTSpecial Weather StatementEAXJackson35 min
Jul 16, 8:28 PM CDTSpecial Weather StatementEAXJackson32 min
Jul 16, 8:36 PM CDTSpecial Weather StatementEAXClay24 min
Jul 16, 8:51 PM CDTAreal Flood AdvisoryEAXCooper, Howard, Saline5 min
Jul 16, 8:56 PM CDTFlash Flood WarningEAXCooper, Howard, Saline8 hr
Jul 16, 9:00 PM CDTSpecial Weather StatementEAXJackson30 min
Jul 16, 9:03 PM CDTSpecial Weather StatementEAXClay27 min
Jul 16, 9:12 PM CDTSpecial Weather StatementEAXClinton33 min
Jul 16, 9:43 PM CDTSpecial Weather StatementEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Platte32 min
Jul 16, 10:00 PM CDTSpecial Weather StatementEAXPettis30 min
Jul 16, 10:03 PM CDTSpecial Weather StatementEAXJohnson27 min
Jul 16, 10:08 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Livingston52 min
Jul 16, 10:15 PM CDTSpecial Weather StatementEAXJackson30 min
Jul 16, 10:19 PM CDTSpecial Weather StatementEAXCooper, Howard, Saline26 min
Jul 16, 10:38 PM CDTFlash Flood WarningEAXClay, Jackson, Platte10 hr
Jul 16, 10:48 PM CDTFlash Flood WarningEAXCarroll, Chariton, Howard, Lafayette, Saline6 hr
Jul 16, 10:48 PM CDTSpecial Weather StatementEAXChariton, Howard, Saline27 min
Jul 16, 11:02 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCass, Jackson43 min
Jul 16, 11:07 PM CDTSpecial Weather StatementEAXJohnson, Pettis38 min
Jul 16, 11:16 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Lafayette, Pettis, Saline44 min
Jul 16, 11:43 PM CDTAreal Flood AdvisoryEAXHenry, Johnson, Pettis, Saline105 min
Jul 16, 11:56 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis64 min
Jul 17, 12:09 AM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Linn, Macon, Sullivan66 min
Jul 17, 1:28 AM CDTFlash Flood WarningEAXHenry, Johnson, Pettis, Saline4 hr
Jul 17, 1:42 AM CDTSpecial Weather StatementEAXPlatte33 min
Jul 17, 2:08 AM CDTSevere Thunderstorm WarningEAXPlatte52 min
Jul 17, 2:20 AM CDTFlash Flood WarningEAXBuchanan, Platte6 hr
Jul 17, 2:39 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte51 min
Jul 17, 3:06 AM CDTRiver Flood WarningEAXJackson10 hr
Jul 17, 3:06 AM CDTRiver Flood WarningEAXJackson7 hr
Jul 17, 3:09 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Lafayette, Ray51 min
Jul 17, 3:48 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Lafayette42 min
Jul 17, 4:27 AM CDTSpecial Weather StatementEAXCass, Jackson33 min
Jul 17, 4:33 AM CDTRiver Flood WarningEAXJackson77 min
Jul 17, 4:44 AM CDTAreal Flood WarningEAXCarroll, Chariton, Cooper, Henry, Howard, Johnson and 4 more6 hr
Jul 17, 8:25 AM CDTAreal Flood WarningEAXClay, Jackson, Platte5 hr
Jul 17, 9:41 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray21 hr
Jul 17, 9:41 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline21 hr
Jul 17, 9:41 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline28 hr
Jul 17, 9:52 AM CDTRiver Flood WarningEAXJohnson, Pettis28 hr
Jul 17, 9:52 AM CDTRiver Flood WarningEAXCooper, Saline41 hr

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.